# SDR CA970612014

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Amtrrw ROTWY152
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Lid
- Condition: Seperated
- Location: Oil Filter Cover
- Part time: 20 hours
- Stage of operation: NR
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

(CAN) THE FITTING SEPARATED FROM THE COVER ALLOWING AN OIL LEAK INTO THE ENGINE COMPARTMENT.  A FIRE STARTED RESULTING IN TOTAL LOSS OF AIRCRAFT.  NO INJURY.
